# SDR DALA1104459855

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT-STA 364 FRAME BETWEEN 26L-25 DOOR JAMB WEB HAS 2 EA ELONGATED HOLES.  REAMED UP HOLES TO .371.  FABED FREEZE PLUGS ON TRAVELER 2312NO2175.  FABBED STRAPS IAW EA 488328-14.  REQUIRED INSP COMPLETED.
